MathSciNet Relay Station
MathSciNet bibliographic data
MR896340 (89g:47016) 47A50 (34G10 35R20)
Labbas, Rabah; Terreni, Brunello Somme d'opérateurs linéaires de type parabolique. I. (French) [Sums of linear operators of parabolic type. I] Boll. Un. Mat. Ital. B (7) 1 (1987), no. 2, 545–569.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement